# SDR UIEA2012052100247

- Difficulty date: May 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 72,929 hours, 14,275 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN FORWARD LOWER CORNER DAMAGED.  REPAIRED IAW SRM 52-30-01, FIG 201, REPAIR 2.
